# SDR CVGA20170705001

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 13,896 hours, 8,313 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 85611
- Part serial: 0030164
- Condition: Faulted
- Location: Windshield Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 13000 FT,  THE LT WINDSHIELD HEAT INOPERATIVE CASS LIGHT ILLUMINATED.  FIRST OFFICER CYCLED THE SWITCH OFF AND THEN ON. THE CASS LIGHT WENT OUT. A FEW SECONDS LATER THE LIGHT ILLUMINATED AGAIN.  RAN THE CHECKLIST AND BEGAN TO GET A STRONG ODOR OF BURNED WIRING.  THE SWITCH WAS TURNED OFF.   AN EMERGENCY WAS DECLARED TO MAKE AN IMMEDIATE RETURN TO THE AIRPORT. LANDING WAS UNEVENTFUL. STRONG ODOR AND SMOKE HAD DISSIPATED.  TROUBLESHOOTING LED TO FAULTY TEMP CONTROLLER.  COMPONENT WAS CHANGED.
